Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 50, NWS Austin/San Antonio, TX

October 30, 2013Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2013, 11:35 PM CDT for Travis County, Williamson County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2013, 11:35 PM CDT (04:35 UTC)
Expired
Oct 31, 2013, 3:30 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Travis County, TX, Williamson County, TX

What was reported inside it

TimeReportWhereRemark
Oct 31, 1:15 AM CDTFLASH FLOOD3 N Pflugerville, TX8.00 INCHES OF RAIN IN THE PAST 6 HOURS.
Oct 31, 1:15 AM CDTFLASH FLOOD5 Nne Pflugerville, TX8.82 INCHES OF RAINFALL HAS FALLEN IN THE LAST 24 HOURS WITH 8.69 INCHES OF RAIN FALLING BETWEEN 730PM AND 115AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 100 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WGUS54 KEWX 310435
FFWEWX
TXC453-491-310830-
/O.NEW.KEWX.FF.W.0050.131031T0435Z-131031T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 PM CDT WED OCT 30 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 330 AM CDT.

* AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT LIFE THREATENING FLASH FLOODING IS OCCURRING       
  ACROSS MUCH OF TRAVIS AND WILLIAMSON COUNTIES. GROUND REPORTS 
  OF 7 OR MORE INCHES HAVE ALREADY BEEN REPORTED OVER THE PAST
  6 HOURS...AND RADAR ESTIMATES SUGGEST ANOTHER 3 TO 5 INCHES 
  MAY FALL OVER THESE SAME AREAS THROUGH 2 AM CDT. 

  THIS IS A FLASH FLOOD EMERGENCY FOR THE AUSTIN METROPOLITAN 
  AREA...INCLUDING THE COMMUNITIES OF LAKEWAY...LEANDER...           
  GEORGETOWN...EXTENDING EAST TO THE COMMUNITIES OF TAYLOR AND
  TANGLEWOOD FOREST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD 
WATERS RISE ACT QUICKLY. RESIDENTS AND MOTORIST NEAR LARGER 
STREAMS AND RIVERS SHOULD PREPARE FOR VERY RAPID RISES...AND MOVE TO 
HIGHER GROUND IF NECESSARY.

&&

LAT...LON 3077 9734 3075 9728 3067 9723 3009 9779
      3036 9817 3049 9808 3051 9812 3090 9776

$$
2 follow-up statements
560 
WGUS74 KEWX 310605
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 AM CDT THU OCT 31 2013

TXC453-491-310830-
/O.CON.KEWX.FF.W.0050.000000T0000Z-131031T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
105 AM CDT THU OCT 31 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
WILLIAMSON AND TRAVIS COUNTIES...

...A FLASH FLOOD EMERGENCY CONTINUES FOR THE AUSTIN METROPOLITAN   
AREA...INCLUDING THE COMMUNITIES OF LAKEWAY...LEANDER...             
GEORGETOWN...EXTENDING EAST TO THE COMMUNITIES OF TAYLOR AND   
TANGLEWOOD FOREST...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF THUNDERSTORMS WITH HEAVY RAINS PRODUCING FLASH 
FLOODING FROM GEORGETOWN TO AUSTIN. RAINFALL AMOUNTS UP ALMOST 8 
INCHES HAVE BEEN OBSERVED. AN ADDITIONAL 1 TO 3 INCHES OF RAIN CAN 
BE EXPECTED. 

LOCATIONS IN THE WARNING AREA INCLUDE SUN CITY...LIBERTY HILL...
WEIR...TAYLOR...SERENADA...JARRELL...GRANGER DAM...GRANGER...
GEORGETOWN DAM...GEORGETOWN...FLORENCE...BARTLETT AND ANDICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 3077 9734 3075 9728 3067 9723 3009 9779
      3036 9817 3049 9808 3051 9812 3090 9776

$$
234 
WGUS74 KEWX 310718
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CDT THU OCT 31 2013

TXC453-491-310830-
/O.CON.KEWX.FF.W.0050.000000T0000Z-131031T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
218 AM CDT THU OCT 31 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
WILLIAMSON AND TRAVIS COUNTIES...

...A FLASH FLOOD EMERGENCY CONTINUES FOR THE AUSTIN METROPOLITAN   
AREA...INCLUDING THE COMMUNITIES OF LAKEWAY...LEANDER...             
GEORGETOWN...EXTENDING EAST TO THE COMMUNITIES OF TAYLOR AND   
TANGLEWOOD FOREST...

AT 211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE 
DETECTING HEAVY RAINS MOVING TO THE NORTHEAST BACK INTO TRAVIS 
COUNTY. THESE HEAVY RAINS OF UP TO 3 INCHES WILL CONTINUE TO 
PRODUCING FLASH FLOODING. 

NUMEROUS CREEKS AND STREAMS ARE IN FLOOD...SOME IN MAJOR FLOOD. THIS 
IS A LIFE THREATENING SITUATION. AMONG THE STREAMS IN FLOOD ARE 
ONION...BARTON...BULL...SHOAL...AND SLAUGHTER CREEK.

LOCATIONS IN THE WARNING AREA INCLUDE SUN CITY...LIBERTY HILL...
WEIR...TAYLOR...SERENADA...JARRELL...GRANGER DAM...GRANGER...
GEORGETOWN DAM...GEORGETOWN...FLORENCE...BARTLETT AND ANDICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3077 9734 3075 9728 3067 9723 3009 9779
      3036 9817 3049 9808 3051 9812 3090 9776

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 9:22 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 30, 9:22 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT WED OCT 30 2013

.UPDATE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE TONIGHT ACROSS
MOST OF SOUTH CENTRAL TEXAS...ESPECIALLY ALONG THE I-35 CORRIDOR.
FINER RESOLUTION MODELS...00Z CRP SOUNDING DATA...AND BLENDED
TOTAL PRECIPITATION WATER PRODUCT COUPLED WITH SURFACE
OBSERVATIONS SUGGEST DEEP TROPICAL AIRMASS SPREADING ACROSS THE AREA.
INGREDIENTS FOR STRONG TO SEVERE STORMS ARE STILL POSSIBLE FOR THE
NEXT SEVERAL HOURS OR THROUGH ABOUT 1 AM CDT THURSDAY...TRANSITIONING
INTO HEAVY RAINS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON
THURSDAY FOR THE EASTERN PART OF SOUTH CENTRAL TEXAS. RAINFALL
ACCUMULATIONS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH
LOCALLY HIGHER AMOUNTS TO 5 INCHES POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 628 PM CDT WED OCT 30 2013/

AVIATION...
CURRENTLY VFR CONDITIONS ARE PREVAILING AT ALL TAF LOCATIONS.
WILL CONTINUE TO SEE SCT CU AT 3K-4K BEFORE FILLING IN LATER THIS
EVENING AND BECOMING MVFR BETWEEN 02Z-04Z WITH INCREASING SHOWERS
AND THUNDERSTORMS. MVFR AND BORDERLINE IFR CIGS AND VSBYS ARE
LIKELY WITH NUMEROUS SHOWERS AND THUNDERSTORMS BREAKING OUT AHEAD
OF THE FRONT IN THE WARM...MOIST AND UNSTABLE AIR MASS CURRENTLY
RESIDING ACROSS THE REGION. THE UNSTABLE ENVIRONMENT AHEAD OF THE
FRONT SUGGESTS THE POTENTIAL FOR ISOLATED STRONG TO SEVERE
THUNDERSTORMS THIS EVENING THROUGH EARLY THURSDAY MORNING.
OUTFLOWS FROM CONVECTION IN THE AREA WILL CAUSE CONVECTIVE GUSTS
OF 30 TO 40 KNOTS IN OR NEAR THE STRONGEST CONVECTION. TIMING FOR
STRONGEST CONVECTION MOST LIKELY DURING THE PERIOD FROM 04Z-
11Z. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST AFTER
12Z AS THE FRONTAL BOUNDARY CONTINUES TO PROGRESS EAST ACROSS THE
AREA. CURRENTLY HAVE THE FROPA REACHING KDRT AROUND 13Z...AND I-35
TAF SITES DURING THE LATE MORNING HOURS 15Z-18Z. AFTER 20Z VFR
CONDITIONS ARE EXPECTED WITH NW WINDS AT 10 TO 15 KNOTS. AFTER
SUNSET NORTHERLY WINDS WILL DECREASE TO NEAR 5 KNOTS.

PREV DISCUSSION... /ISSUED 323 PM CDT WED OCT 30 2013/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
ATMOSPHERE SETTING UP FOR POSSIBLE HEAVY RAIN EVENT OVERNIGHT WITH
A THREAT OF ISOLATED SEVERE STORMS THIS EVENING. ISOLATED-SCATTERED
CONVECTION TO BECOME MORE ORGANIZED THIS EVENING AND PERSISTING
AS AN MCS NEAR THE I35 CORRIDOR INTO THE EARLY MORNING HOURS. AS
THE DEEP UPPER TROUGH APPROACHES FROM THE WEST...DISTURBANCES
AHEAD OF THE TROUGH WILL INTERACT WITH THE REMNANTS OF RAYMOND AND
MODERATE LOW LEVEL INFLOW FROM THE GULF. THE COLD FRONT WILL PUSH
INTO THE FAR WESTERN EDWARDS PLATEAU AND HILL COUNTRY TOWARD
SUNRISE...AND TO THE I35 CORIDOOR BY LATE MORNING. A PREFRONTAL
TROUGH AND COLD FRONT WILL BECOME PARALLEL WITH THE SWLY FLOW
ALOFT WHICH WILL BE FAVORABLE FOR TRAINING CELLS AND NEAR THE I35
CORRIDOR. MODELS ARE ON GOOD AGREEMENT ON SHOWING A SWATH OF 1-3.5
INCH QPF AMOUNTS ORIENTED SW-NE NEAR THE I35 CORRIDOR TONIGHT.
THEREFORE THE CURRENT FLASH FLOOD WATCH LOOKS FINE...AND SEE NO
NEED TO MAKE ANY CHANGES. WILL KEEP MENTION OF SEVERE FOR THE
EVENING HOURS AS INDICATED IN THE SWOMCD AT 1245PM. HAVE INCREASED
QPF TOTALS FROM 7PM TO NOON THURSDAY TO 1-2.5 INCHES WITH HIGHEST
AMOUNTS OVER WILLIAMSON INTO TRAVIS COUNTIES...AND CONTINUED
MENTION OF ISOLATED 5 INCHES.

SHOWERS/STORMS ENDING RAPIDLY FROM THE WEST THURSDAY MORNING AFTER
SUNRISE WITH HEAVY RAIN THREAT ENDING BY NOON...EXCEPT LINGERING
CONVECTION OVER THE COASTAL PLAINS EARLY AFTERNOON. ELEVATED FIRE
WEATHER CONDITIONS THURSDAY AFTERNOON OVER THE WESTERN EDWARDS
PLATEAU AND HILL COUNTRY DUE TO LOW HUMIDITIES AND GUSTY WINDS.
OTHERWISE CLEAR AND COOLER THURSDAY NIGHT 40S HILL COUNTRY TO LOW
TO MID 50S SOUTH.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
DRY PLEASANT WEATHER(COOL NIGHTS/MILD-WARM DAYS) INDICATED FOR
FRIDAY-SATURDAY AS W-NWLY FLOW ALOFT AND SURFACE HIGH PRESSURE
FRIDAY...GIVES WAY TO RIDGING ALOFT AND AT THE SURFACE SATURDAY.
INCREASING CLOUDS SATURDAY NIGHT INTO SUNDAY AS THE RIDGE MOVES
EAST OF TX AND SWLY FLOW ONCE AGAIN BRINGS PACIFIC MOISTURE ACROSS
MEXICO IN WEST TEXAS WITH RAIN CHANCES INCREASING FROM THE WEST
LATE SUNDAY AND SUNDAY NIGHT. ANOTHER WIDESPREAD...POSSIBLE HEAVY
RAIN EVENT EARLY NEXT WEEK ALONG WITH A COLD FRONT LATE TUESDAY
NIGHT INTO WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  81  51  82  52 / 100  40  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  72  81  45  80  47 / 100  40  -    0   0
NEW BRAUNFELS MUNI AIRPORT     72  82  47  81  48 / 100  50  -    0   0
BURNET MUNI AIRPORT            68  78  48  80  48 /  80  30  -    0   0
DEL RIO INTL AIRPORT           64  82  52  84  51 /  60  10  -    0   0
GEORGETOWN MUNI AIRPORT        70  80  47  80  47 /  90  40  -    0   0
HONDO MUNI AIRPORT             72  84  48  84  49 /  90  30  -    0   0
SAN MARCOS MUNI AIRPORT        72  80  47  80  48 / 100  40  -    0   0
LA GRANGE - FAYETTE REGIONAL   75  82  52  82  54 /  90  60  -    0   0
SAN ANTONIO INTL AIRPORT       73  83  50  84  51 /  90  40  -    0   0
STINSON MUNI AIRPORT           74  84  51  84  52 /  90  50  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...
WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Oct 30, 5:18 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT WED OCT 30 2013

TXZ171>173-183>194-202>209-217>225-228-312230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE...A COLD FRONT...AND DEEP TROPICAL
MOISTURE WILL CONVERGE OVER SOUTH CENTRAL TEXAS TONIGHT. SCATTERED
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS EARLY THIS EVENING...
THEN BECOME MORE NUMEROUS LATE TONIGHT ALONG THE COLD FRONT.

A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT ACROSS THE COUNTIES
OF SOUTH CENTRAL TEXAS ALONG AND NORTHEAST OF A LINE FROM MOUNTAIN
HOME TO BANDERA TO SAN ANTONIO TO KENEDY. WIDESPREAD HEAVY RAINS
OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED HIGHER TOTALS UP TO
5 INCHES.

LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND AHEAD OF THE
COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH NOON THURSDAY WHERE A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTHEAST
OF A MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING THROUGH EARLY
THURSDAY.

In the hours before

Local storm report, Oct 30, 10:08 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1008 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HEAVY RAIN       3 N PFLUGERVILLE        30.48N  97.62W
10/30/2013  M4.50 INCH       TRAVIS             TX   COCORAHS

            4.50 INCHES OF RAIN IN THE LAST 2.25 HOURS.

&&

EVENT NUMBER EWX1300624

AAT
Local storm report, Oct 30, 10:15 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       2 SW ROUND ROCK         30.50N  97.70W
10/30/2013  E4.00 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            BETWEEN 3.75 AND 4 INCHES OF RAIN IN THE LAST 4 HOURS.
            STREET FLOODING ON DEEPWOOD DRIVE.

&&

EVENT NUMBER EWX1300625

AAT
Local storm report, Oct 30, 10:25 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HEAVY RAIN       3 S JOLLYVILLE          30.40N  97.75W
10/30/2013  M5.10 INCH       TRAVIS             TX   CO-OP OBSERVER

            5.10 INCHES FOR THE DAY. 4.61 INCHES IN 2.75 HOURS THIS
            EVENING.

&&

EVENT NUMBER EWX1300626

AAT
Local storm report, Oct 30, 10:38 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       5 NNE PFLUGERVILLE      30.51N  97.59W
10/30/2013  M5.93 INCH       WILLIAMSON         TX   COCORAHS

            5.93 INCHES SO FAR FOR THE DAY. 4.85 INCHES IN THE LAST
            75 MINUTES.

&&

EVENT NUMBER EWX1300627

AAT
Local storm report, Oct 30, 11:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     FLASH FLOOD      3 ENE PFLUGERVILLE      30.46N  97.58W
10/30/2013                   TRAVIS             TX   PUBLIC

            4 FEET OF WATER OVER THE ROAD. CARS SWEPT OFF THE ROAD.
            TWO WATER RESCUES AT GRAND AVENUE PARKWAY.

&&

EVENT NUMBER EWX1300628

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:45 PM CDTAreal Flood AdvisoryEWXTravis, Williamson105 min
Oct 30, 8:42 PM CDTAreal Flood AdvisoryEWXBexar108 min
Oct 30, 8:53 PM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Oct 30, 9:16 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Oct 30, 9:26 PM CDTFlash Flood WarningEWXBexar, Comal, Hays3 hr
Oct 30, 9:40 PM CDTSevere Thunderstorm WarningEWXComal, Hays50 min
Oct 30, 11:36 PM CDTSpecial Weather StatementEWXTravis24 min
Oct 31, 12:03 AM CDTSpecial Weather StatementEWXTravis57 min
Oct 31, 12:10 AM CDTFlash Flood Warning EmergencyEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Oct 31, 12:21 AM CDTSpecial Weather StatementEWXComal39 min
Oct 31, 12:27 AM CDTRiver Flood WarningEWXTravis20 hr
Oct 31, 12:57 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis3 hr
Oct 31, 1:00 AM CDTSpecial Weather StatementEWXBastrop, Lee60 min
Oct 31, 1:26 AM CDTRiver Flood WarningEWXTravis31 hr
Oct 31, 1:26 AM CDTSpecial Weather StatementEWXBastrop, Lee49 min
Oct 31, 1:29 AM CDTRiver Flood WarningEWXHays9 hr
Oct 31, 1:43 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee47 min
Oct 31, 2:08 AM CDTRiver Flood WarningEWXCaldwell, Gonzales42 hr
Oct 31, 2:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis107 min
Oct 31, 2:40 AM CDTRiver Flood WarningEWXTravis5 hr
Oct 31, 3:14 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee106 min
Oct 31, 3:27 AM CDTFlash Flood Warning EmergencyEWXComal, Hays, Travis4 hr
Oct 31, 3:53 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee6 hr
Oct 31, 4:31 AM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Oct 31, 4:31 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe5 hr
Oct 31, 4:31 AM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Oct 31, 5:05 AM CDTRiver Flood WarningEWXCaldwell, Gonzales15 hr
Oct 31, 6:07 AM CDTAreal Flood AdvisoryEWXGuadalupe113 min
Oct 31, 7:15 AM CDTRiver Flood WarningEWXBastrop50 hr
Oct 31, 7:15 AM CDTRiver Flood WarningEWXBastrop, Fayette48 hr
Oct 31, 7:15 AM CDTRiver Flood WarningEWXFayette3 days
Oct 31, 7:28 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
Oct 31, 7:58 AM CDTAreal Flood AdvisoryEWXGuadalupe2 hr
Oct 31, 9:22 AM CDTRiver Flood WarningEWXKarnes10 hr
Oct 31, 9:28 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee2 hr
Oct 31, 10:04 AM CDTRiver Flood WarningEWXGonzales58 hr
Oct 31, 10:04 AM CDTRiver Flood WarningEWXDeWitt3 days
Oct 31, 10:10 AM CDTAreal Flood AdvisoryEWXLavaca110 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.